Alert archive / New York / Wind Advisories in 2024

Wind Advisory 5, NWS Albany, NY

March 9, 2024Berkshire County, Massachusetts; Columbia County, Rensselaer County, New York; Bennington County, Windham County, Vermont

NWS Albany, NY issued this wind advisory at Mar 9, 2024, 10:35 AM EST for Berkshire County, Massachusetts; Columbia County, Rensselaer County, New York; Bennington County, Windham County, Vermont. It took effect at Mar 9, 2024, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2024, 10:35 AM EST (15:35 UTC)
In effect from
Mar 9, 2024, 7:00 PM EST
Expired
Mar 10, 2024, 4:36 AM EDT
In force
9 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 69 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

089 
WWUS71 KALY 091535
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1035 AM EST Sat Mar 9 2024

MAZ001-025-NYZ054-061-VTZ013-014-092345-
/O.NEW.KALY.WI.Y.0005.240310T0000Z-240310T1200Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
1035 AM EST Sat Mar 9 2024

...WIND ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING TO 8 AM EDT
SUNDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Massachusetts, Berkshire County. In New York, 
  Eastern Rensselaer and Eastern Columbia Counties. In Vermont, 
  Bennington and Western Windham Counties.

* WHEN...From 7 PM EST this evening to 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds and weight of snow on tree
  limbs and power lines could increase the threat of downed power
  lines and power outages for elevations above 1500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
990 
WWUS71 KALY 092030
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
330 PM EST Sat Mar 9 2024

MAZ001-025-NYZ054-061-VTZ013-014-100900-
/O.CON.KALY.WI.Y.0005.240310T0000Z-240310T1200Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
330 PM EST Sat Mar 9 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM EST THIS EVENING TO
8 AM EDT SUNDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Massachusetts, Berkshire County. In New York, 
  Eastern Rensselaer and Eastern Columbia Counties. In Vermont, 
  Bennington and Western Windham Counties.

* WHEN...From 7 PM EST this evening to 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds and weight of snow on 
  tree limbs and power lines could increase the threat of downed 
  power lines and power outages for elevations above 1500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
003 
WWUS71 KALY 100214
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
914 PM EST Sat Mar 9 2024

MAZ001-025-NYZ054-061-VTZ013-014-101000-
/O.CON.KALY.WI.Y.0005.000000T0000Z-240310T1200Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
914 PM EST Sat Mar 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Massachusetts, Berkshire County. In New York, 
  Eastern Rensselaer and Eastern Columbia Counties. In Vermont, 
  Bennington and Western Windham Counties.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds and weight of snow on tree
  limbs and power lines could increase the threat of power 
  outages for elevations above 1500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
821 
WWUS71 KALY 100836
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
436 AM EDT Sun Mar 10 2024

MAZ001-025-NYZ054-061-102100-
/O.CAN.KALY.WI.Y.0005.000000T0000Z-240310T1200Z/
/O.NEW.KALY.WI.Y.0006.240311T1200Z-240312T0400Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, and New Lebanon
436 AM EDT Sun Mar 10 2024

...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...
...WIND ADVISORY FOR EARLY THIS MORNING IS CANCELLED...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 50
  mph expected.

* WHERE...In Massachusetts, Northern Berkshire and Southern 
  Berkshire Counties. In New York, Eastern Rensselaer and 
  Eastern Columbia Counties.

* WHEN...From 8 AM Monday to midnight EDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

VTZ013-014-100945-
/O.CAN.KALY.WI.Y.0005.000000T0000Z-240310T1200Z/
Bennington-Western Windham-
Including the cities of Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
436 AM EDT Sun Mar 10 2024

...WIND ADVISORY IS CANCELLED...

The threat for strong southeast winds gusting up to 50 mph has
ended for this morning.

$$

CTZ001-013-NYZ038>040-047>053-058>060-063>066-102100-
/O.NEW.KALY.WI.Y.0006.240311T1200Z-240312T0400Z/
Northern Litchfield-Southern Litchfield-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Ilion, Herkimer, 
Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, 
Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, 
Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, and Amenia
436 AM EDT Sun Mar 10 2024

...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

* WHAT...West to northwest winds 20 to 30 mph with gusts up to 50
  mph expected.

* WHERE...Northwest Connecticut, and the Mohawk Valley, Capital
  Region, Schoharie County, eastern Catskills and Helderbergs,
  central and southern Taconics, and mid Hudson Valley in eastern
  New York.

* WHEN...From 8 AM Monday to midnight EDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 9, 9:50 AM EST, 45 minutes earlier.

Area forecast discussion, Mar 9, 9:50 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
950 AM EST Sat Mar 9 2024

.SYNOPSIS...
A moisture rich and potent storm system approaching from the
south and west will bring rain and heavy, wet snow for higher
elevations along with gusty winds this evening through Sunday
morning, with snow showers and continued windy conditions
lasting Sunday afternoon into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Winter Storm Warning in effect for the southern Adirondacks and
elevations above 1500 feet in the southern Green Mountains from
7 PM this evening through 8 PM Monday...

Winter Weather Advisory in effect for western Greene/western
Ulster Counties from 5 PM this evening until 11 AM EDT Sunday...

.UPDATE...Main change with this update was to speed up timing of
precip onset this afternoon by a few hours based on upstream obs
and the latest guidance. With southeast flow increasing,
temperatures have warmed into the upper 30s/lower 40s across
lower elevations, but only in the mid/upper 30s in the higher
terrain. With dewpoints mainly in the 20s, wetbulb effect
expected to cool temperatures sufficiently in most higher
terrain areas for snow as the main precip type especially for
elevations above 1500 ft.

.PREV DISCUSSION[0639]...Thickening clouds through mid
afternoon, with increasingly gusty southeast winds. Some gusts
could reach 30-40 mph across portions of the Taconics/southern
Greens, and also within the Capital Region late this morning
into this afternoon.

Precipitation overspreads the region from the west during the
mid to late afternoon hours. Significant wet bulb cooling should
allow elevations above 1500 feet to start as a rain/snow mix,
before changing to all snow around or after sunset. There could
even be a bit of wet snow mixed in at precipitation onset in
some lower elevations.

For elevations above 1500 feet, a period of heavy wet snow is
expected tonight, lasting longest across the SW Adirondacks and
elevations above 1500 feet in the southern Greens. In there
areas, snowfall rates of 1-2"/hour are possible, given the
abundant moisture transport, and strong, deep lift within the
dendritic growth zones. Slight warming aloft may allow these
areas to mix with/change to a period of freezing rain/sleet late
tonight before changing back to heavy snow before ending during
Sunday morning. Snowfall amounts of 6-12 inches are expected
for these areas, with locally higher amounts possible. The snow
consistency should be wet, and will be capable of downing tree
limbs/power lines, especially compounded by some icing and
strong gusty winds.

For elevations above 1500 feet across the eastern Catskills and
northern Berkshires, a shorter period of wet snow is expected
this evening, with 3-5" of snow accumulation expected for the
eastern Catskills, where a moist upslope wind component will
enhance snowfall, and 1-3" across northern Berkshire County.
Both areas could also mix with/change to sleet/freezing rain
after midnight with plain rain then possible Sunday morning
before precipitation tapers off.

For most valley areas (below 1500 feet), mainly rain is
expected tonight, some of which will be heavy at times. There
could be some wet snow mixed in early this evening, and perhaps
again before precipitation tapers off late Sunday morning. Will
have to watch areas of the Capital/Saratoga region and Mohawk
Valley, as some guidance suggests a brief burst of
moderate/heavy snow could occur Sunday morning.

Strong southeast winds will gust 30-40 mph tonight, perhaps
slightly stronger across the SW Adirondacks and southern VT.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Precipitation tapers off by late Sunday morning in most areas,
before snow showers develop by late afternoon with upper level
low tracking across southern portions of the region. A
developing upslope west/northwest wind may enhance snow showers
across the southern Greens/Taconics and Berkshires toward
sunset, with snow showers becoming persistent and more
widespread Sunday night through Monday morning. Some bursts of
heavy snow may occur across portions of the Taconics, including
the Rensselaer Plateau, and southern Greens and Berkshires,
where several inches of snow may occur. Lake enhanced snowbands
may also develop and affect portions of the SW Adirondacks and
Mohawk Valley. Additional winter weather headlines may be needed
for some of these areas outside of the current warnings. For
valley areas, scattered snow showers may produce spotty
accumulations of a coating up to 2 inches, depending on where
persistent snow showers occur.

West/northwest winds will strengthen Sunday, with strongest
winds expected late Sunday night into Monday within cold
advective regime. Gusts of 30-40 mph will be possible Sunday,
then increase to 35-50 mph late Sunday night into Monday. Wind
advisories will likely be needed to portions of the region for
late Sunday night into Monday.

Snow showers should decrease in areal coverage Monday afternoon,
becoming confined with higher elevations across western New
England.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Long term period begins at 00z Tuesday with the low 980s mb surface
cyclone departing into southeast maritime Canada and surface high
pressure over the southeastern US ridging into the region. It will
be breezy Monday night, but winds should gradually start to weaken
towards sunrise as the pressure gradient begins to relax. Some
lingering upslope light snow showers/flurries could linger into the
first part of the overnight period, but should come to and end by
06z Tuesday. Lows will be mainly in the 20s, with some low 30s
possible in the valleys south of Albany and some upper 10s in the
high terrain of the ADKs and southern Greens.

Tuesday through the end of the week...Upper ridging builds overhead
Tuesday as high pressure builds in from the west. A weak warm
frontal passage late Tuesday night into Wednesday could lead to a
few more clouds, although not expecting much if any precip with this
warm front. Temperatures continue to moderate to well above normal
levels through the rest of the week, with daytime highs in the 50s
and overnight lows in the 30s to 40s. Mainly dry weather continues
through at least Friday.

Friday into next weekend...Upper flow looks to amplify, and an area
of low pressure or a cold front will approach from the west. Still
quite a bit of uncertainty this far out, especially regarding timing
of precip. However, with a warmer airmass in place, predominant
precip type at this time looks to be mainly rain. The CPC is leaning
slightly towards above normal temperatures and precip for days
8-14.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Through 06z Sunday...Flying conditions are currently VFR at all TAF
sites and should remain VFR through the next several hours.VFR
conditions likely persist at ALB and GFL through this afternoon,
with thickening mid and high clouds through the day. At POU and PSF,
low-level southeast flow will result in increasing low-level
moisture and the development of a stratus deck between around 1500
and 2000 ft early this morning. Pushed back the timing of the low
stratus a couple hours from the previous forecast, but do think that
once the stratus forms it will be around through most of the day,
especially at PSF.

This afternoon an early evening, precipitation begins at all TAF
sites as a potent storm system approaches the region. Cigs and vsbys
deteriorate to MVFR in the evening as precip begins and then to
borderline MVFR/IFR overnight as precip intensity increases. Highest
confidence in IFR is at PSF where a mix of rain/snow/sleet is
expected. Some wet snowflakes may mix in at GFL as well, but ALB/POU
should see just plain rain during the TAF period. Precip continues
beyond 06z Sunday.

Winds will be from the southeast at 5-10 kt overnight, increasing to
10-15 kt with gusts to 20-25 kt from mid-morning through this
evening. This evening, winds diminish to closer to 10 kt at
ALB/GFL/POU, but remain at 10-15 kt with gusts to 25 kt at PSF
through the end of the TAF period. Winds also switch to the E/NE
after sunset tonight. Have included low-level wind shear at
ALB/GFL/PSF this evening and tonight as a strong low-level jet
moves overhead with east/southeast winds of 40 to 50 kt at 2000
ft.

Outlook...

Sunday Night: Moderate Operational Impact. Windy With Gusts To 30 kts.
Chance of SHSN.
Monday: High Operational Impact. Very Windy With Gusts To 42 kts.
Slight Chance of SHRA...SHSN.
Monday Night: Moderate Operational Impact. Windy With Gusts To 33
kts. NO SIG WX.
Tuesday: Low Operational Impact. Breezy. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
A period of moderate to precipitation is expected tonight, with
total liquid equivalent amounts of 1-2 inches expected. A good
portion of this may fall as snow and/or mixed precipitation for
elevations above 1500 feet, especially across the southern
Adirondacks and southern VT. This may reduce potential
hydrological impacts in these areas. In areas where mainly
plain rain occurs, ponding of water in low lying/poor drainage
areas is likely. In addition, renewed river flooding may occur,
particularly across portions of NW CT and perhaps the southern
Berkshires (Housatonic basin) and mid Hudson Valley. Will need
to watch trends across the SE Catskills as well, in case less
snow occurs, allowing for greater runoff potential and raising
chances of minor flooding of rivers/creeks.

Should newer guidance arrive this morning suggesting greater
hydrological impacts/renewed river flooding, then a flood watch
will be issued for portions of the region for tonight-Sunday.

In addition, minor flooding along the Hudson River at Poughkeepsie
is expected during the next 3 high tide cycles (~11 AM EST this
morning, 11 PM EST tonight, and ~1 PM EDT Sunday).

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Storm Warning from 7 PM EST this evening to 8 PM EDT
     Monday for NYZ032-033-042-082.
     Winter Weather Advisory from 5 PM EST this afternoon to 11 AM
     EDT Sunday for NYZ058-063.
MA...None.
VT...Winter Storm Warning from 7 PM EST this evening to 8 PM EDT
     Monday for VTZ013-014.

&&

SYNOPSIS...KL/NAS
NEAR TERM...KL/JPV
SHORT TERM...KL
LONG TERM...Main
AVIATION...Main
HYDROLOGY...KL/NAS
Hazardous weather outlook, Mar 9, 4:28 AM EST, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
428 AM EST Sat Mar 9 2024

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-059>061-064>066-083-084-
VTZ015-101100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-
Eastern Windham-
428 AM EST Sat Mar 9 2024

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and elevations below 1500
feet in southern Vermont.

.DAY ONE...Today and tonight.

Locally heavy rain may cause some nuisance flooding in poor
drainage areas tonight and some rivers may rise again toward or just
into minor flood stage late tonight into Sunday. We will have to
evaluate newer guidance this morning to see if confidence will be
high enough for potential flood watches.

Southeast winds may gust over 40 mph in the Taconics and southern
Green Mountains late today into tonight, and if confidence increases
for winds over 45 mph, a wind advisory may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Persistent snow showers and bursts of heavy snow may lead to light to
moderate snowfall accumulations across portions of the Taconics and
Berkshires for late Sunday afternoon through Monday. If this
potential increases, some winter weather advisories may be needed.

Strong northwest winds are possible late Sunday night through Monday
which may gust over 40 mph. Additional wind headlines may be need to
be issued.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay rainfall amounts and
flooding to the National Weather Service in Albany New York.

NYZ032-033-042-082-VTZ013-014-101100-
Northern Herkimer-Hamilton-Northern Warren-Northern Fulton-
Bennington-Western Windham-
428 AM EST Sat Mar 9 2024

...WINTER STORM WARNING IN EFFECT FROM 7 PM EST THIS EVENING TO 8 PM
EDT MONDAY...

This Hazardous Weather Outlook is for east central New York,
eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

NYZ058-063-101100-
Western Greene-Western Ulster-
428 AM EST Sat Mar 9 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM EST THIS AFTERNOON TO
11 AM EDT SUNDAY...

This Hazardous Weather Outlook is for east central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Strong northwest winds are possible late Sunday night through Monday
which may gust over 40 mph. Additional wind headlines may be need to
be issued.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 3:37 AM ESTWinter Storm WarningALYFulton, Hamilton, Herkimer, Warren55 hr
Mar 9, 3:37 AM ESTWinter Weather AdvisoryALYGreene, Ulster21 hr
Mar 9, 7:06 AM ESTRiver Flood WarningALYDutchess, Ulster31 hr
Mar 9, 11:59 AM ESTFlood WatchALYDutchess, Ulster15 hr

Nearby

Wind Advisories in New York, 2024Wind Advisories in Vermont, 2024Wind Advisories in Massachusetts, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.